# SDR IPXA11166095

- Difficulty date: March 30, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 11,382 hours, 7,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT CARGO FLOOR PANEL 152SF IS BROKEN.  FABRICATED NEW AFT CARGO FLOOR PANEL 152SF IAW EO A300-5320-16407-E.
